Alert archive / Kentucky / River Flood Warnings in 2024

River Flood Warning 13, NWS Louisville, KY

May 27, 2024Warren County, Kentucky

NWS Louisville, KY issued this river flood warning at May 27, 2024, 12:58 AM CDT for Warren County, Kentucky. It took effect at May 27, 2024, 7:48 AM CDT. It was in force for 22 hr.

The area

The outline as issued.

The facts

Issued
May 27, 2024, 12:58 AM CDT (05:58 UTC)
In effect from
May 27, 2024, 7:48 AM CDT
Expired
May 28, 2024, 5:19 AM CDT
In force
22 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

County Warren County, KY

The radar

The Nashville radar (KOHX), 74 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Drakes Creek near Alvaton (ALVK2). The gauge peaked at 26.73 ft at May 27, 2024, 6:00 PM CDT.

actionminormoderate10203005/2705/2805/29
Action stage
22 ft
Minor stage
24 ft
Moderate stage
35 ft
Major stage
42 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03314000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

843 
WGUS43 KLMK 270558
FLWLMK

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Louisville KY
1258 AM CDT Mon May 27 2024

...The National Weather Service in Louisville KY has issued a Flood 
Warning for the following rivers in Kentucky...

  Drakes Creek near Alvaton affecting Warren County.

.Heavy rain from the past several days has caused the river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov/lmk.

The next statement will be issued by this evening at 700 PM CDT.

&&

KYC227-280000-
/O.NEW.KLMK.FL.W.0013.240527T1248Z-240528T0720Z/
/ALVK2.1.ER.240527T1248Z.240527T1800Z.240528T0120Z.NO/
1258 AM CDT Mon May 27 2024

...FLOOD WARNING IN EFFECT FROM THIS MORNING TO JUST AFTER MIDNIGHT 
TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Drakes Creek near Alvaton.

* WHEN...From this morning to just after midnight tonight.

* IMPACTS...At 21.0 feet, Trails at Phil Moore Park flood.
  At 33.0 feet, Parts of Old Stone Golf Course flood.

* ADDITIONAL DETAILS...
  - At 11:45 PM CDT Sunday the stage was 18.7 feet.
  - Bankfull stage is 23.0 feet.
  - Forecast...The river is expected to rise above flood stage
    this morning to a crest of 26.6 feet this afternoon. It will
    then fall below flood stage this evening.
  - Flood stage is 24.0 feet.
  - Flood History...This crest compares to a previous crest of
    26.3 feet on 01/14/2013.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3684 8646 3699 8646 3697 8632 3685 8632


$$

AMS
4 follow-up statements
870 
WGUS83 KLMK 271438
FLSLMK

Flood Statement
National Weather Service Louisville KY
938 AM CDT Mon May 27 2024

...The Flood Warning is extended for the following rivers in 
Kentucky...

  Drakes Creek near Alvaton affecting Warren County.

.Heavy rain from the past weekend have caused the river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov/lmk.

The next statement will be issued by late tonight at 345 AM CDT.

&&

KYC227-280845-
/O.EXT.KLMK.FL.W.0013.000000T0000Z-240528T0842Z/
/ALVK2.1.ER.240527T1320Z.240528T0000Z.240528T0242Z.NO/
938 AM CDT Mon May 27 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Drakes Creek near Alvaton.

* WHEN...Until late tonight.

* IMPACTS...At 21.0 feet, Trails at Phil Moore Park flood.

* ADDITIONAL DETAILS...
  - At 8:45 AM CDT Monday the stage was 24.2 feet.
  - Bankfull stage is 23.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:45 AM CDT Monday was 24.2 feet.
  - Forecast...The river is expected to rise to a crest of 24.9
    feet this evening. It will then fall below flood stage late
    this evening.
  - Flood stage is 24.0 feet.
  - Flood History...This crest compares to a previous crest of
    25.0 feet on 02/25/2011.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3684 8646 3699 8646 3697 8632 3685 8632


$$

ALL
468 
WGUS83 KLMK 271949
FLSLMK

Flood Statement
National Weather Service Louisville KY
249 PM CDT Mon May 27 2024

...The Flood Warning is extended for the following rivers in 
Kentucky...

  Drakes Creek near Alvaton affecting Warren County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov/lmk.

The next statement will be issued by Tuesday morning at 600 AM CDT.

&&

KYC227-281100-
/O.EXT.KLMK.FL.W.0013.000000T0000Z-240528T1100Z/
/ALVK2.1.ER.240527T1320Z.240528T0000Z.240528T0516Z.NO/
249 PM CDT Mon May 27 2024

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Drakes Creek near Alvaton.

* WHEN...Until tomorrow morning.

* IMPACTS...At 21.0 feet, Trails at Phil Moore Park flood.

* ADDITIONAL DETAILS...
  - At 1:45 PM CDT Monday the stage was 25.9 feet.
  - Bankfull stage is 23.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1:45 PM CDT Monday was 25.9 feet.
  - Forecast...The river is expected to rise to a crest of 26.2
    feet this evening. It will then fall below flood stage just
    after midnight tonight.
  - Flood stage is 24.0 feet.
  - Flood History...This crest compares to a previous crest of
    24.8 feet on 01/01/2019.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3684 8646 3699 8646 3697 8632 3685 8632


$$

MJ
034 
WGUS83 KLMK 280121
FLSLMK

Flood Statement
National Weather Service Louisville KY
821 PM CDT Mon May 27 2024

...The Flood Warning is extended for the following rivers in 
Kentucky...

  Drakes Creek near Alvaton affecting Warren County.

.Heavy rain from this past weekend has caused the river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov/lmk.

The next statement will be issued by Tuesday morning at 900 AM CDT.

&&

KYC227-281400-
/O.EXT.KLMK.FL.W.0013.000000T0000Z-240528T1352Z/
/ALVK2.1.ER.240527T1320Z.240527T2230Z.240528T0752Z.NO/
821 PM CDT Mon May 27 2024

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Drakes Creek near Alvaton.

* WHEN...Until tomorrow morning.

* IMPACTS...At 21.0 feet, Trails at Phil Moore Park flood.

* ADDITIONAL DETAILS...
  - At 7:45 PM CDT Monday the stage was 26.5 feet.
  - Bankfull stage is 23.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:45 PM CDT Monday was 26.7 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 7.6 feet
    Saturday evening.
  - Flood stage is 24.0 feet.
  - Flood History...This crest compares to a previous crest of
    26.1 feet on 12/24/2017.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3684 8646 3699 8646 3697 8632 3685 8632


$$

CSG
378 
WGUS83 KLMK 281019
FLSLMK

Flood Statement
National Weather Service Louisville KY
519 AM CDT Tue May 28 2024

...The Flood Warning is cancelled for the following rivers in 
Kentucky...

  Drakes Creek near Alvaton affecting Warren County.

KYC227-281130-
/O.CAN.KLMK.FL.W.0013.000000T0000Z-240528T1019Z/
/ALVK2.1.ER.240527T1320Z.240527T2230Z.240528T0713Z.NO/
519 AM CDT Tue May 28 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Drakes Creek near Alvaton.

* ADDITIONAL DETAILS...
  - At 4:45 AM CDT Tuesday the stage was 22.4 feet.
  - Bankfull stage is 23.0 feet.
  - Forecast...The river is expected to fall to 7.6 feet Saturday
    evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3684 8646 3699 8646 3697 8632 3685 8632


$$

ALL

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at May 27, 12:47 AM CDT, 11 minutes earlier. Its key messages:

  • * Severe weather and flash flood threat coming to an end overnight. * Breezy Monday with isolated to scattered showers possible. * Dry and cool for most of the upcoming week.
Area forecast discussion, May 27, 12:47 AM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
147 AM EDT Mon May 27 2024

.KEY MESSAGES...

*   Severe weather and flash flood threat coming to an end
    overnight.

*   Breezy Monday with isolated to scattered showers possible.

*   Dry and cool for most of the upcoming week.

&&

.UPDATE...
Issued at 147 AM EDT Mon May 27 2024

Leading line convection has pushed into eastern Kentucky, allowing
us to clear the remainder of our County Warning Area from WW 324 and
WW 327. Still have trailing stratiform rain that will persist for a
few more hrs, but the SVR threat has diminished. Flash flood threat
also diminishing, but there are areas in south-central Kentucky
where high water will continue to be a problem.  Those are covered
with Flood Advisories.  Given that it's still raining, expect it
would be closer to the main forecast issuance at 3 AM when we drop
the Flood Watch.

&&

.SHORT TERM /THROUGH THIS AFTERNOON/...
Issued at 252 PM EDT Sun May 26 2024

Round 1 will be ending over the next hour or two across the southern
CWA. Pretty tight boundary just south of the KY/TN state line that
is the difference between stable and unstable airmasses. Will be
continuing to keep an eye on that boundary to make sure that surface-
based potential doesn't creep back up into our southern tier of
counties before it exits the Lake Cumberland region. Still, with the
near-surface stable layer, expect that 40 to 50 mph winds could
still make it to the surface.

Still expecting a lull in action between 4 and 7 PM EDT before
activity likely ramps up again. Seeing clearing on satellite imagery
starting to move into SW Indiana and western KY. May get a few hours
of heating in place before the next wave development. Although we
aren't totally sure how well we'll re-destabilize we are seeing obs
jump back up into the mid 70s/mid 60s type of obs over southern IL
after an hour or two of heating. That is concerning, and given that
the HRRR has not back off the secondary development, do think we can
still have high confidence in those storms developing.

Speaking of development, it does look like there will be plenty of
trigger. Expect the low level jet to ramp up between 40 and 50 knots
by 00 to 03z, beneath good exit region mid to upper level jetting.
This should set the stage for potential of initial cells being able
to rotate (supercells). Do expect that there may continue to be a
near-surface stable layer, as indicated by hi-res models
consistently, which could limit our tornado threat/keep them a
little elevated. Initial cells would probably have a large hail
threat give good mid level lapse rates and MUCAPE values.

It appears that storms will congeal quickly into a line and then
begin to bow out along the I-64 corridor from 8PM to 10 PM. From
there, it should work steadily across KY and exit our SE between 2
and 3 AM EDT. Once the expected cold pool gets going, then would
fully expect that the stable layer could be overcome and that those
pockets of severe winds could again be mixed down. Still our
expected main threat going through the late evening and into the
overnight.

Will be looking to clear the Watches from Wave 1 shortly.

&&

.LONG TERM /TONIGHT THROUGH SUNDAY/...
Issued at 252 PM EDT Sun May 26 2024

Monday through Tuesday Night...

Deep low pressure is forecast to reach Lower MI by 12Z Monday, with
a trailing cold front advancing through central IN and western KY. A
trailing upper level shortwave trough will swing across the Ohio
Valley Monday morning as the cold front moves through the region.
This could touch off a few weak showers and storms early in the day,
though most will see a dry start to the day in the wake of severe
storms late Sunday.

There is a slightly greater chance (30%) for showers and storms in
the Bluegrass/Lake Cumberland regions in the afternoon. Slightly
richer moisture and a bit more time for the airmass to destabilize
prior to fropa results in the slightly higher rain chances. However,
precip will be sparse overall. Expect a mostly cloudy start to the
day, with lower clouds thinning during the second half of the day.
It will be breezy with gusts of 20-30 mph. Highs will range from the
mid 70s to around 80 F.

Notable upper level troughing lingers over the Great Lakes and Upper
Midwest through Tuesday night, keeping deeper moisture bottled up to
our north. An amplifying upper level ridge builds from the Rockies
to the Plains as sfc high pressure strengthens over the northern and
central Plains. Largely dry weather is expected with lows in the 50s
and afternoon highs in the mid 70s to near 80 F.

Wednesday through Saturday...

Ridging builds east across the MS and OH Valleys through late week,
resulting in a stretch of pleasant weather. Highs will be in the 70s
Wednesday and Thursday with comfortable humidity levels. Morning
lows will generally be in the 50s, though some spots will see
readings in the 40s Thursday and Friday mornings. Temperatures will
warm back to around 80 degrees Friday afternoon.

A highly meridional flow pattern will be in place heading into next
weekend. Ridging slowly drifts to the east as a Plains low pressure
system moves toward the region. Rain returns to the forecast for
late Saturday or Sunday, though timing remains uncertain.

&&

.AVIATION /06Z TAFS THROUGH 12Z TUESDAY/...
Issued at 117 AM EDT Mon May 27 2024

Convective line moving through LEX at the moment, but may well taper
off to stratiform before the valid time of the TAF. Expect a post-
convective environment at all the terminals roughly 06-08Z, with
light rain out of a mainly mid-level ceiling and chaotic, often E-NE
winds. Will handle the odd rumble of thunder with VCTS.

Sfc cold front arrives near daybreak with a shift to westerly winds
and a few hrs of MVFR stratus.  Will keep SDF just above 2000 feet
but take LEX and BWG a bit lower. As mixing deepens through the day,
look for cigs to lift to VFR and winds to pick up to near 15 kt with
20-25 kt gusts.

Loss of heating will allow the boundary layer to decouple after
sunset.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch until 8 AM EDT /7 AM CDT/ this morning for
     KYZ023>043-045>049-053>057-061>067-070>078-081-082.
IN...Flood Watch until 8 AM EDT /7 AM CDT/ this morning for
     INZ076>079-083-084-089>092.

&&

UPDATE...RAS
SHORT TERM...BJS
LONG TERM...EBW
AVIATION...RAS
Hazardous weather outlook, May 26, 7:23 PM CDT, 5 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
823 PM EDT Sun May 26 2024

INZ079-KYZ032>037-039>043-047>049-055>057-066-067-280030-
Jefferson IN-Trimble-Henry-Shelby-Franklin-Scott KY-Harrison KY-
Anderson-Woodford-Fayette-Bourbon-Nicholas-Mercer-Jessamine-Clark KY-
Boyle-Garrard-Madison-Casey-Lincoln-
823 PM EDT Sun May 26 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/louisville on the
Internet for more information about the following hazards.

   Flood Watch.

Storms later tonight could produce widespread damaging winds and
flash flooding, and tornadoes and large hail cannot be ruled out
either.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov/louisville on the
Internet for more information about the following hazards.

   Flood Watch.

Isolated thunderstorms are possible Monday, and will produce
lightning along with locally gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GENERAL STORM MOTION OF THE DAY:

Storms will move SE at 30 to 40 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>078-083-084-089>092-KYZ023>031-038-045-046-053-054-061>065-
070>078-081-082-280030-
Orange-Washington IN-Scott IN-Dubois-Crawford-Perry-Harrison IN-
Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Jefferson-Oldham-Spencer-Nelson-Washington KY-Larue-Marion-
Butler-Edmonson-Hart-Green-Taylor-Logan-Warren-Simpson-Allen-Barren-
Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
823 PM EDT Sun May 26 2024 /723 PM CDT Sun May 26 2024/

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING...
...TORNADO WATCH 324 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ MONDAY...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/louisville on the
Internet for more information about the following hazards.

   Flood Watch.
   Tornado Watch.

Storms later tonight could produce widespread damaging winds and
flash flooding, and tornadoes and large hail cannot be ruled out
either.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov/louisville on the
Internet for more information about the following hazards.

   Flood Watch.

Isolated thunderstorms are possible Monday, and will produce
lightning along with locally gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GENERAL STORM MOTION OF THE DAY:

Storms will move SE at 30 to 40 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

SRM

In the hours before

Local storm report, May 27, 12:32 AM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
132 AM EDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     Tstm Wnd Dmg     1 NE Brandenburg        38.00N 86.17W
05/26/2024                   Meade              KY   911 Call Center

            Power lines down across River Road.

&&

EBW
Local storm report, May 27, 12:41 AM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
141 AM EDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     Tstm Wnd Dmg     3 WSW Lanesville        38.22N 86.03W
05/26/2024                   Harrison           IN   911 Call Center

            Tree over the road along Hwy 62 NE at
            Breckenridge Rd NE.

&&

EBW
Local storm report, May 27, 12:45 AM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
145 AM EDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     Tstm Wnd Dmg     4 NNE Valley City       38.15N 86.20W
05/26/2024                   Harrison           IN   911 Call Center

            Tree down at Southfork Dr and Brown
            Cunningham Rd.

&&

EBW
Local storm report, May 27, 12:47 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
147 AM EDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     Tstm Wnd Dmg     1 NNE Mauckport         38.04N 86.19W
05/26/2024                   Harrison           IN   911 Call Center

            Tree damage along Hillcrest Dr SW.

&&

EBW
Local storm report, May 27, 12:51 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
151 AM EDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     Tstm Wnd Dmg     3 NNW Bybee             37.78N 84.13W
05/27/2024                   Madison            KY   Trained Spotter

            Multiple trees down. 1030 College Hill Rd,
            Waco, KY.

&&

AMS
Local storm report, May 27, 12:55 AM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
155 AM EDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     Tstm Wnd Dmg     3 S High Bridge         37.78N 84.71W
05/27/2024                   Mercer             KY   Emergency Mngr

            *** 1 INJ ***
            Tree down on a house in Hardin Heights. One
            person injured.

&&

EBW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:13 PM CDTRiver Flood WarningLMKOhio55 hr
May 26, 8:52 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKHancock53 min
May 26, 9:14 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio46 min
May 26, 9:46 PM CDTSevere Thunderstorm WarningLMKButler, Logan, Ohio, Simpson, Warren29 min
May 26, 9:49 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade26 min
May 26, 9:55 PM CDTTornado WarningLMKButler20 min
May 26, 9:57 PM CDTSpecial Weather StatementLMKGrayson33 min
May 26, 10:08 PM CDTFlash Flood WarningLMKOhio3 hr
May 26, 10:09 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade, Nelson, Oldham and 2 more51 min
May 26, 10:11 PM CDTSevere Thunderstorm WarningLMKAllen, Butler, Edmonson, Logan, Simpson, Warren49 min
May 26, 10:14 PM CDTTornado WarningLMKButler, Warren31 min
May 26, 10:17 PM CDTTornado Warning Tornado observedLMKBullitt, Hardin, Nelson, Spencer23 min
May 26, 10:36 PM CDTFlash Flood WarningLMKButler, Logan3 hr
May 26, 10:40 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Hart, Monroe, Simpson and 1 more35 min
May 26, 10:45 PM CDTSpecial Weather StatementLMKLarue, Nelson30 min
May 26, 10:50 PM CDTSpecial Weather StatementLMKHenry, Trimble25 min
May 26, 10:59 PM CDTSpecial Weather StatementLMKAnderson, Franklin, Shelby, Spencer31 min
May 26, 11:04 PM CDTSevere Thunderstorm WarningLMKGreen, Larue, Marion, Nelson, Taylor, Washington41 min
May 26, 11:07 PM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Cumberland, Green, Hart and 3 more38 min
May 26, 11:27 PM CDTSpecial Weather StatementLMKFayette, Franklin, Scott, Woodford33 min
May 26, 11:31 PM CDTSpecial Weather StatementLMKBoyle, Garrard, Jessamine, Mercer29 min
May 26, 11:40 PM CDTAreal Flood AdvisoryLMKAllen, Logan, Simpson, Warren3 hr
May 26, 11:42 PM CDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Green, Metcalfe, Monroe and 2 more48 min
May 26, 11:43 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer47 min
May 26, 11:58 PM CDTSpecial Weather StatementLMKBourbon, Clark, Harrison, Nicholas32 min
May 27, 12:11 AM CDTSpecial Weather StatementLMKMadison34 min
May 27, 12:31 AM CDTSpecial Weather StatementLMKNicholas14 min

Nearby

River Flood Warnings in Kentucky, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.